SciELO - Scientific Electronic Library Online

 
vol.14 número2On a Condition for the Nonexistence of W-Solutions of Nonlinear High-Order Equations with L¹ -Data índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Cubo (Temuco)

versión On-line ISSN 0719-0646

Cubo vol.14 no.2 Temuco  2012

http://dx.doi.org/10.4067/S0719-06462012000200010 

CUBO A Mathematical Journal Vol.14, No02, (183-196). June 2012

 

Texto completo disponíble en formato PDF

K-theory for the C*-algebras of continuous functions on certain homogeneous spaces in semi-simple Lie groups

Takahiro Sudo

Department of Mathematical Sciences, Faculty of Science, University of the Ryukyus, Senbaru 1, Nishihara, Okinawa 903-0213, Japan

email:sudo@math.u-ryukyu.ac.jp


ABSTRACT

We study K-theory for thealgebras of all continuous functions on certain homogeneous spaces in the semi-simple connected Lie groups by the discrete subgroups , mainly. As a byproduct, we also consider a certain nilpotent case similarly.

Keywords and Phrases: C*-algebra, K-theory, homogeneous space, semi-simple Lie group, discrete subgroup.


RESUMEN

Estudiamos la K-teoría para las álgebras de todas las funciones continuas sobre ciertos espacios homogeneos, principalmente en los grupos de Lie conexos semi- simples y subgrupos discretos . Como subproducto consideramos un caso nilpotente en forma anáaloga.

2000 AMS Mathematics Subject Classification: Primary 46L80, 22D25, 22E15.


References

[1] B. Blaokadar, K-theory for Operator Algebras, SecondEdition, Cambridge, (1998).         [ Links ]

[2] T. Natsijme, On , J. Operator Theory 13 (1985), 103-118.         [ Links ]

[3] T. Sudo, K-theory of continuous fields of quantum tori, Nihonkai Math. J. 15 (2004), No.2, 141-152.         [ Links ]

[4] C. Soule, The cohomology of , Topology, 17 (1978), 1-22.         [ Links ]

[5] N. E. Wegge-Olsen, K-theory and algebras, Oxford Univ. Press, 1993.         [ Links ]


Received: July 2011. Revised: December 2011.